# SDR WX0A2015092172874

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 39,785 hours, 24,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING LOWER EXIT EMER LIGHTS INOPERATIVE.  REPLACED EMER LIGHT BATTERIES IAW 33-53-0, SYS OPERATIONS NORMAL.
